.
Ow - Grin with cat attached — LiveJournal
Previous Entry Next Entry
Ow Apr. 19th, 2004 10:20 am
Actually feeling rather better today, in the sense that my balance and concentration are greatly improved. This now means that rather than being unable to exert myself, I now have to specifically remind myself to do nothing, which will undoubtedly become tedious very very quickly.

On a less comfortable note I feel like someone's punched me quite enthusiatically in the guts - I'm wondering if this is a side effects of the uber-doses of vitamin B I've been taking (it certainly has some fairly lurid ones).

Anyway, back to the boredom...

From: valkyriekaren
Date: April 19th, 2004 - 04:34 am (Link)
If you're worried the Vitamin B is too strong, just take half a tablet; since you're already taking a multivit you might be overdoing it a little bit.
From: nevla
Date: April 19th, 2004 - 05:31 am (Link)
You think Vit B can make you feel like that?

I'm off work today with aweful gut pain and feeling of not entirely being here. Odd.
Maybe the tuna steaks last night didn't agree with me...
From: sashajwolf
Date: April 20th, 2004 - 04:21 am (Link)
*sympathies* Gastric symptoms are one of the more common side-effects of PVS - I ended up with permanent IBS because of it. Porridge, bananas, Fybogel and other things containing soluble fibre may help, and so may peppermint tea (unless you have heartburn, in which case Gaviscon is probably better).